# SDR A6WA202012227470

- Difficulty date: December 20, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 38,161 hours, 37,503 cycles
- System (JASC): 2610 · Detection System
- Part: Element
- Part number: 356102310
- Condition: Shorted
- Location: Sensing Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED RT 10TH DUCT WARNING ON INITIAL CLIMB OUT OF ORD, RAN QRH, MESSAGE PERSISTED.  SYNOPTIC PAGE SHOWED RED FROM ISOL TO THE PYLON, MESSAGE REMAINED EVEN AFTER ENGINE AND APU SHUTDOWN.  AIRCRAFT REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND SENSE ELEMENT A57WK SHORTED TO GROUND.  R & R SENSE ELEMENT, IAW AMM 36-21-04.  OPERATIONS CHECK GOOD.
